# SDR 2001FA0000301

- Difficulty date: July 27, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N3209G
- Make and model: Bell 206L-3
- Aircraft serial: 51567
- Engine: Allsn 250C30P
- System (JASC): 7320 · Fuel Controlling System
- Part: Spring
- Condition: Defective
- Location: Control Arm
- Component: Fuel Control, Bendix
- Component part number: 2549092
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUEL CONTROL OVERCENTER SPRING IS SO STRONG THAT IS WILL RUN THE RPM AND TOUQUE UP UNCOMMANDED.  THIS TIME IT CAUSED AN OVER TORQUE OF 115 PERCENT FOR 1 SECOND.
